# SDR DALA2015022301581

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM NR 1 BETWEEN FWD EDGE AND FRAME STA Y=175 AT FORWARD SERVICE DOOR.   1 STIFFENER, 4  FITTINGS, 2 CLIPS, 1  PLATE,  2  INTERCOSTALS, 6 RETAINER, 1 BEAM AND INNER SKIN WERE REMOVED IAW SRM 51-30-2, 51-30-5.  NEW BEAM WAS DRILLED IAW SRM 51-10-4.  NEW BEAM HOLES WERE TREATED AND PAINTED IAW SRM 51-10-3 PAR 14 AND 21.  1 STTIFENER, 4 FITTING, 2 CLIPS, 1 PLATE, 2 INTERCOSTALS, 6 RETAINERS, 1 BEAM AND INNER SKIN WERE INSTALLED IAW SRM 51-30-2, AND 51-30-5.
